I can understand your concern.
The yellow urine indicates a lot of things like even if you are not taking enough water, the urine can be yellow.
As said by my colleague, if you are on any multivitamin also it can be yellow. Have you started noticing after taking the glyciphage tablet or was OK in the past with the tablet also?
Urinary tract infection can also cause a dark coloured urine.
Here is what you can do, drink upto four litres of water a day and get a urine complete test done.
Consult a physician in case it doesn't get solved by taking lots of fluids.
Dr. Anil Kumar Jain.
If you are taking vitamin tablets then it can cause yellow urine. Drink 3 to 4 litres of water everyday . If even after this you pass yellow urine then consult a doctor.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.